# SDR CALA2020092601148

- Difficulty date: September 25, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N14011
- Make and model: Boeing 787-10
- Aircraft serial: 40934
- Aircraft time: 2,896 hours, 411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Row-1d
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AHM DETECTED WELS MMSG (33-11621) CLASS 21.  REMOTE WELS CONTROL UNIT LAMP DRIVER POWER CIRCUIT IS FAILED, REF CONFIGURATION DRAWING 787 WELS 2500DD15923 AND FIM DMC-B787-A-33-50-F1-C3A-421A-A TO CONFIRM/ISOLATE FAULT.  M3351WG01_CLASS21 (ROW 1D).  CARRIED BY ELB VERIFIED FAULT.  REPLACED CLASS 21 WCU, BUT FAULT REMAINED ACTIVE.  REPLACED PROX LED ASSY AT SEAT 3F.  FAULT WENT INACTIVE.  PERFORMED QUICK & FULL EMERGENCY LIGHTING SYSTEM TEST.  NO FURTHER ADD FAULT: 33-11621 FAULTS.  AMM REF DMC-B787-A-33-51-07-01A-720A-A. VERIFIED ALL SEAT EMERGENCY LIGHTING.  OPS CHECKED GOOD. A/C OK FOR SERVICE.
